×

zbMATH — the first resource for mathematics

Completely continuous functions in intuitionistic fuzzy topological spaces. (English) Zbl 1080.54503
Summary: In this paper, after giving the basic results related to the product of functions and the graph of functions in intuitionistic fuzzy topological spaces, we introduce and study the concept of fuzzy completely continuous functions between intuitionistic fuzzy topological spaces.

MSC:
54A40 Fuzzy topology
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] K. Atanassov: Intuitionistic fuzzy sets. VII. ITKR’s Session, Sofia, 1983. · Zbl 0597.03033
[2] K. Atanassov: Intuitionistic fuzzy sets. Fuzzy Sets and Systems 20 (1986), 87-96. · Zbl 0631.03040 · doi:10.1016/S0165-0114(86)80034-3
[3] K. K. Azad: On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity. J. Math. Anal. Appl. 82 (1981), 14-32. · Zbl 0511.54006 · doi:10.1016/0022-247X(81)90222-5
[4] D. Coker and A. H. Es: On fuzzy compactness in intuitionistic fuzzy topological spaces. J. Fuzzy Math. 3 (1995), 899-909. · Zbl 0846.54003
[5] D. Coker: An introduction to intuitionistic fuzzy topological spaces. Fuzzy Sets and Systems 88 (1997), 81-89. · Zbl 0923.54004 · doi:10.1016/S0165-0114(96)00076-0
[6] H. Gurcay, D. Coker and A. H. Es: On fuzzy continuity in intuitionistic fuzzy topological spaces. J. Fuzzy Math. 5 (1997), 365-378.
[7] M. N. Mukherjee and B. Ghosh: Some stronger forms of fuzzy continuous mappings on fuzzy topological spaces. Fuzzy Sets and Systems 38 (1990), 375-387. · Zbl 0719.54005 · doi:10.1016/0165-0114(90)90210-W
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.